# SDR AWXA200200674

- Difficulty date: July 28, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 14,025 hours, 6,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1142
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING INSPECTION THE FORWARD EMERGENCY ESCAPE PATH LIGHTS WERE FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY POWER SUPPLY UNIT (10WL), OPERATIONAL CHECK WAS GOOD.
